Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to treat hyper pigmentation ?

i have a hyperpigmentation over my face and i consult with Dermatologist and he advise me apply melaglow and tablet vit c and to apply sunscreen .now it has almost one month and i don t see any difference.please suggest me what should i do?
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
Hyperpigmentation can occur due to a variety of causes like endocrine disturbances, exposure to sunlight, drugs like antibiotics, antiarrhythmics, and antimalaria drugs and in post inflammatory states.
There are a few things that I would like to clarify here. First of all, the sunscreen that you are using should have a 50-60 SPF and should cover both UVA and UVB. This needs to be applied 20 minutes before stepping out and every 2 hours thereafter. Further, you should also use an umbrella.
Other drugs which are used for treating hyperpigmentation include creams which contain tretinoin, azelaic acid and hydroquinone. Procedures like glycolic acid peels are also used sometimes.

These are prescription drugs and you would need to see a dermatologist for the same.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Thanks for choosing HCM..,

HYPERPIGMENTATION of face is due to..,

a) Suntanning......due to sun.,

b) Endocrinal disturbances..due to congenital anomalies.,

c) Chloasma.....due to pregnancy.,

d) Melasma.....due to Hormonal disturbances in Menopause.,

e) Postpigmented inflammation..PIP...due to infections..,

f) Tenia versicolor...nigra...due to fungus..,

So evaluate the case....

follow this treatment..,

1) morning SUNSCREEN LOTION....,

Sunban.,Suncare and Melaguard..SPF 50.,

2) Night times use Kojic cream and vit C..,

3) Frequently use Moisturizing cream..,

4) Tab...Derantox contains....Betacarotene.and vit C.,


If not respond medically..,

A)Chemical peels.,

B) Dermarasion.,

C) LASER therapy..,

ok..consult dermatologist.....good luck.,

Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor